# SDR ABXA030177

- Difficulty date: May 12, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 70,121 hours, 65,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 9955756501
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HORIZONTAL BEAM ABOVE UPPER HINGE ATTACH POINT WAS CRACKED.  REPAIRED MAIN ENTRY DOOR BEAM PLANE NR 5 IAW DC-9 SRM 52-05.
